DBLP BibTeX Record 'journals/jcss/RestivoR84'

@article{DBLP:journals/jcss/RestivoR84,
  author    = {Antonio Restivo and
               Christophe Reutenauer},
  title     = {On Cancellation Properties of Languages which are Supports
               of Ration Power Series},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {29},
  number    = {2},
  year      = {1984},
  pages     = {153-159},
  ee        = {http://dx.doi.org/10.1016/0022-0000(84)90026-6},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}